| Model Number |
9-ASD-008 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 8mm amplatzer septal occluder was chosen for an atrial septal defect (asd) closure procedure using a 8f amplatzer trevisio intravascular delivery system.During the procedure, the device had a cobra deformation.The device was retrieved and tested outside the patient.The device was deployed outside the patient and the cobra deformation kept happening the anatomy was complex and the left disc was interfering with the atrial wall close to the aorta.A new 8mm amplatzer septal occluder was chosen.The physician managed to change the position of the delivery sheath so that the left disc was less interfering with the structures during deployment.The patient remained hemodynamically stable throughout the procedure and there was no adverse consequence reported.The patient was reported discharged.
Additional Manufacturer Narrative
An event of device deformity was reported.An image was received from the field showing the deformed device outside of the patient.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.